Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

4 years old on 10 ml valparin (5 ml twice) a day for seizure control did not get any improvement then clobazam 5 mg was added which decreased frequency. Now kid is continuing valparin and clobazam. My question is can we slowly discontinue valparin as it did not help for seizures besides that we see weight gain and black stool.

1 Doctor Answered
A growing child's weight increases, so the dose needs to be increased accordingly. Otherwise single or 2 drugs may not help in controlling seizures.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.